# SDR 2008FA0000259

- Difficulty date: March 14, 2008
- Submitted: April 14, 2008
- Operation: General aviation
- Aircraft: N917GL
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9117
- Engine: Rroyce BR700710A110
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT SHORTLY AFTER ROTATION (AFTER T/O) THEY HAD A (FLICKERING) SLAT HALF SPD AND SLAT/FLAP HALF SPD EICAS MESSAGE.  SHORTLY THEREAFTER THEY HAD AN AMBER SLAT FAIL, STALL WARN ADVANCE EICAS MESSAGE, C/B TRIP (E-2 SLAT/FLAP PWR 2) AND FLIGHT SPOILER FAULT EICAS MESSAGE.  THEY WERE ABLE TO LAND AT HOME BASE WITH SLATS OUT/FLAPS 0, WITHOUT INCIDENT (SLATS WERE AVAILABLE, FLAPS WERE NOT AVAILABLE.  THE CAS MESSAGES WERE STILL PRESENT WHEN THEY PARKED THE AC AND THE FOLLOWING FDE MESSAGES: RT MFS NR 3 ACTUATOR/WRG 27656232SX; FLT CONT 2B FAULT (FCU 2 27654282SX; FLAP FAIL LATCHED FAULT NR1 2751000STD.  TROUBLESHOOTING BY MAINT AND DEBRIEF FROM THE FLT CREW REVEALED A BOTTLE OF DRINKING WATER HAD BEEN SPILLED IN THE GALLEY AREA; THIS WATER MADE ITS WAY FROM THE GALLEY THRU THE FLOORBOARDS AND INTO THE AVIONICS BAY.  THE NR 2 FLAP SLAT CONTROL UNIT (FSCU) AND THE NR2 FLIGHT CONTROL UNIT (FCU) WERE FOUND TO BE SOAKED IN WATER.  THERE WERE INSULATION BAGS FOUND WET ALSO.  THERE HAVE BEEN OTHER OCCURRENCES OF WATER ENTERING THE AVIONICS BAY AND MFG HAS BEEN MADE AWARE OF THEM. (K)
